My WebMD Sign In, Sign Up

Irregularity

Following Topic Unfollow Topic | 1 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi Sounds like it could be just a yeast infection, you can get over the counter meds, or you can try the more natural ways around, just google yeast...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Could be as long as 6 months!!! yes as long as that but a lot depends on your body make up to when things kick back in.Just google depo shot side...
Posted:
0 of 0 found this helpful
Q.
A.
Hi If you stopped the shot around 5 months ago, you find if you google depo shot side effects its just that its a side effects of the shot.If you had...
Posted:
0 of 1 found this helpful
Q.
A.
Hi Sorry to say this, but if your obese, then yes it will affect your periods to the point of stopping them all together, it works just the same as...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Try this, as you never know the length of your period is going to be? Yes, then always work on day 14 as your ovulation day well give or take a...
Posted:
1 of 1 found this helpful
Q.
A.
Any woman of any age who is having menses can have "irregular periods" due to multiple reasons. I can't really tell you that an 18 day...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Somehow you 4 years adrift  or have lost 4 years, but if your on the BC pill as you say and a normal pack is 28 days of which the last 7...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, Irregular periods are common during puberty or just before the menopause. Treatment during these times is not usually necessary. But if...
Posted:
0 of 0 found this helpful
Q.
A.
Sounds like your ovulating so that's a good start!
Posted:
1 of 2 found this helpful
Q.
A.
Hi Anything like this you should consult with your doctor or gyno, it would be best for you, as its person to person.Good Luck
Posted:
1 of 1 found this helpful
Q.
A.
Hi First google coming off depo shot side effects.I think your other problem is to do with hormones, I think its best you go see your doctor and...
Posted:
0 of 0 found this helpful
Q.
A.
Hi It may be a good idea to see either you doctor or gyno get your periods sorted out, and try find out if your releasing eggs, you should find that...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, Its the miscarriage its put things out of whack, stopping and starting being heavy and not stopping.It may be a good idea that the BC pill may...
Posted:
0 of 1 found this helpful
Q.
A.
Hi This is from WebMD its the side effects, please read it, it should help you.Side EffectsNausea, vomiting, headache, bloating, breast tenderness...
Posted:
1 of 1 found this helpful
Q.
A.
Hi Have you tried being on the BC pill to regulate your periods?or doing some hormone therapy< also to regulate you.Hope this helps.Good LuckPC...
Posted:
0 of 0 found this helpful